MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s1525-5050(03)00107-0

Медицинская библиотека · Epilepsy & behavior : E&B · 2003

Clinical and EEG findings in six patients with altered mental status receiving tiagabine therapy.

de Borchgrave V, Lienard F, Willemart Th, van Rijckevorsel K

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Tiagabine (TGB), a novel GABA reuptake inhibitor antiepileptic drug, has been reported to induce nonconvulsive status epilepticus (NCSE) in patients with generalized or partial onset seizures. We describe six patients with refractory partial epilepsy treated with add-on TGB. They developed acute intermittent or progressive chronic confusion associated with diffuse slowing of the electroencephalogram (EEG), shortly after an increase in dose of TGB. This remitted in each situation after reduction of the daily dose. The possibility of nonconvulsive status epilepticus or toxic encephalopathy is discussed.

Для цитирования: de Borchgrave V, Lienard F, Willemart Th, van Rijckevorsel K. Clinical and EEG findings in six patients with altered mental status receiving tiagabine therapy.. Epilepsy & behavior : E&B. 2003. DOI: 10.1016/s1525-5050(03)00107-0.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.